# SDR AALA202305119280

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737823
- Aircraft serial: 44460
- Aircraft time: 7,858 hours, 2,920 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Shade
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FIRST OFFICER'S WINDOW SHADE ( R2 ) WLL NOT RETRACT ( ROLL UP). REMOVED AND REPLACED FIRST OFFICER'S R2 WINDOW SHADE.
